Your browser do not support script. Here are news slide. 研究人員

莫仲鵬

photo
  • Algebraic Number Theory
  • Automorphic representations in the context of the Langlands’ program
  • Arithmetic Algebraic Geometry

Email : mokc AT gate.sinica.edu.tw
Phone:+886 2 2368-5999 ext. 632
Fax: +886 2 2368-9771

著作目錄 :

1.  On a theorem of Bertolini-Darmon about rationality of Stark-Heegner points over genus fields of real quadratic fields, Preprint (2018)
2.  (with Z. F. Peng) The spectral side of stable local trace formula for real groups, Preprint (2017)
3.  A weak form of beyond endoscopic decomposition for the stable trace formula of odd orthogonal groups, Science China Mathematics , 61(2018), no. 6, 993-1012
4.  (with M. Chida, J. Park) On Teitelbaum type L-invariants of Hilbert modular forms attached to definite quaternions, Journal of Number Theory , 147(2015), 633-665
5.  Endoscopic classification of representations of quasi-split unitary groups, Memoirs of the American Mathematical Society , 235(2015), no. 1108, 1-260
6.  (with F. C. Tan) Overconvergent families of Siegel-Hilbert modular forms, Canadian Journal of Mathematics , 67(2015), no. 4, 893-922
7.  Galois representations attached to automorphic forms on math symbols by mimetex over math symbols by mimetex fields, Compositio Mathematics , 150(2014), no. 4, 523-567
8.  L-invariant of the adjoint Galois representations of modular forms of finite slope, Journal of the London Mathematical Society , 86(2012), 626-640
9.  Heegner points and p-adic L-functions for elliptic curves over totally real fields, Commentarii Mathematici Helvetici , 86(2011), no. 4, 867-945
10.  Special values of L-functions of elliptic curves ove Q and their base change to real quadratic fields, Journal of Number Theory , 130(2010), 431-438
11.  Exceptional Zero Conjecture for Hilbert Modular Forms, Compositio Mathematica , 145(2009-01), 1-55
12.  Sato-Tate conjecture for abelian varieties with real multiplication over function fields, Mathematical Research Letters , 14(2007), no. 1, 113-128